Covid-19 vaccine. Doctor who presented an adverse reaction is conscious

Karla Cecilia Pérez Osorio, a 32-year-old internist, is conscious, but has sequelae such as difficulty articulating words as well as moving legs and arms, after receiving the anticovid vaccine from Pfizer, the family reported.

After being admitted to intensive care at the Hospital de Alta Especialidad 25, Nuevo León, Carolina Rivas GallardoCousin of the doctor from Veracruz, explained that she has no longer had seizures, is on alert and with physical difficulties.

The internist at the General Hospital of Zone number 7 in Monclova, Coahuila, Mexican Social Security Institute (IMSS), was vaccinated at 09:30 hours on December 30, in the 105 Monclova Infantry Battalion, and within minutes she presented the first reactions.

“Tingling in the lips and extremities, they gave him a medicine and returned to work, but 20 minutes later he presented paralysis of arms, legs, various seizures, until he was unconscious,” he explained Rivas Gallardo.

Possibly remain with sequels

Palestinian Angel Gallardo, Karla’s husband, and her cousin reported that although it is evolved, it may have sequelae. They also called on the health authorities to investigate and not to minimize Karla’s case.

In a statement, the Health Secretary commented that Perez Osorio presented a picture of skin rash, seizures, decreased muscle strength, paralysis in the arms and legs, frequent seizures, and respiratory distress.

It was Karla’s family who requested help through social networks directly from the general director of the Mexican Social Security Institute, Zoé Robledo. Then, his transfer to said specialty hospital in Nuevo León was ordered.

In that medical unit they have given him treatment to reduce the brain swelling presented and controlled the seizures. He is being treated with steroids and anticonvulsants to reduce the risk of sequelae.

Pharmacovigilance in Mexico establishes that the case of Karla, who has lived in Monclova for 5 years together with her husband, also a native of Veracruz, should be studied to determine if the allergic reaction due to her own health condition since she has a history of allergy to medications such as trimethoprim with sulfamethoxazole, used for infections, or is part of an event linked to vaccination.

In the phase three clinical studies of Pfizer there is no scientific evidence available of any case of encephalitis after the application of the vaccine, hence the importance of clarifying the causes of the severe clinical picture.

The General Directorate of Epidemiology and the National Center for the Health of Children and Adolescents (Censia), along with the Mexican Institute of Social Insurancel (IMSS), study this case, in which the Federal Commission for the Protection against Sanitary Risks (Cofepris). They have not given further details.

FS

Leave a Comment